Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 112, NWS Austin/San Antonio, TX

May 14, 20087 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 14, 2008, 3:52 AM CDT for 7 counties in Texas. It was in force for 68 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2008, 3:52 AM CDT (08:52 UTC)
Expired
May 14, 2008, 5:00 AM CDT
In force
68 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bandera County, TX, Bexar County, TX, Blanco County, TX, Comal County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 65 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 3:58 AM CDTHAIL 0.885 Wsw D'Hanis, TXGUSTY THUNDERSTORM WINDS
May 14, 5:00 AM CDTTSTM WND DMG5 N San Antonio, TXROOF DAMAGE NEAR THE SAN ANTONIO AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 68 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 1:40 AM CDTTornado WatchSPC6 hr
May 14, 3:39 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 8.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2008-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2008-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1518 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
3024 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 140852
SVREWX
TXC019-029-031-091-259-265-325-141000-
/O.NEW.KEWX.SV.W.0112.080514T0852Z-080514T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT WED MAY 14 2008

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BANDERA COUNTY...
  BEXAR COUNTY...
  EXTREME SOUTHERN BLANCO COUNTY...
  COMAL COUNTY...
  KENDALL COUNTY...
  SOUTHEASTERN KERR COUNTY...
  MEDINA COUNTY...

* UNTIL 500 AM CDT.

* AT 350 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM COMFORT TO BANDERA FALLS TO HONDO TO 7 MILES
  SOUTHWEST OF DHANIS...OR ALONG A LINE EXTENDING FROM COMFORT TO 9
  MILES SOUTHEAST OF BANDERA TO HONDO TO 14 MILES SOUTHWEST OF
  HONDO...AND MOVING EAST AT 36 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HONDO BY 400 AM CDT...
  NELSON CITY...NEW FOUNTAIN...WARING AND MICO BY 405 AM CDT...
  WELFARE...WALNUT GROVE...QUIHI AND BOERNE BY 410 AM CDT...
  CLIFF BY 415 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3004 9834 2995 9819 2968 9816 2959 9835
      2927 9847 2925 9941 2956 9940 2965 9928
      3002 9907
TIME...MOT...LOC 0852Z 270DEG 31KT 2998 9895 2965 9894
          2939 9920 2925 9933

$$
2 follow-up statements
000 
WWUS54 KEWX 140919
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 AM CDT WED MAY 14 2008

TXC265-140929-
/O.CAN.KEWX.SV.W.0112.000000T0000Z-080514T1000Z/
KERR TX-
419 AM CDT WED MAY 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KERR COUNTY IS
CANCELLED...

THE SEVERE STORMS HAVE MOVED EAST OF THE AREA. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3004 9834 2995 9819 2968 9816 2959 9835
      2927 9847 2928 9907 2952 9914 2964 9907
      2975 9892 3003 9880
TIME...MOT...LOC 0919Z 269DEG 35KT 2998 9868 2975 9860
          2955 9862 2929 9888

$$

TXC019-029-031-091-259-325-141000-
/O.CON.KEWX.SV.W.0112.000000T0000Z-080514T1000Z/
BLANCO TX-KENDALL TX-COMAL TX-BANDERA TX-BEXAR TX-MEDINA TX-
419 AM CDT WED MAY 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHEASTERN MEDINA...BEXAR...SOUTHEASTERN BANDERA...COMAL...
SOUTHERN KENDALL AND EXTREME SOUTH CENTRAL BLANCO COUNTIES...

AT 415 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM SISTERDALE TO FAIR OAKS RANCH TO HELOTES TO
CASTROVILLE...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF COMFORT
TO 7 MILES SOUTHEAST OF BOERNE TO 11 MILES NORTHWEST OF SAN ANTONIO
TO CASTROVILLE...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SPECHT STORE...SHAVANO PARK...LEON VALLEY AND LACOSTE BY 425 AM
  CDT...
  MACDONA...ANHALT...TIMBERWOOD PARK AND HOLLYWOOD PARK BY 430 AM
  CDT...
  OLMOS PARK AND LACKLAND AFB BY 435 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3004 9834 2995 9819 2968 9816 2959 9835
      2927 9847 2928 9907 2952 9914 2964 9907
      2975 9892 3003 9880
TIME...MOT...LOC 0919Z 269DEG 35KT 2998 9868 2975 9860
          2955 9862 2929 9888

$$
000 
WWUS54 KEWX 140956
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 AM CDT WED MAY 14 2008

TXC019-029-031-091-259-325-141005-
/O.EXP.KEWX.SV.W.0112.000000T0000Z-080514T1000Z/
BLANCO TX-KENDALL TX-COMAL TX-BANDERA TX-BEXAR TX-MEDINA TX-
455 AM CDT WED MAY 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEDINA...BEXAR...
SOUTHEASTERN BANDERA...COMAL...SOUTHERN KENDALL AND EXTREME SOUTH
CENTRAL BLANCO COUNTIES WILL EXPIRE AT 500 AM CDT...

THE LINE OF SEVERE THUNDERSTORMS HAS MOVED EAST OF THE AREA. WILL 
ALLOW THE SEVERE THUNDERSTORM WARNING TO EXPIRE.  

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3004 9834 2995 9819 2968 9816 2959 9835
      2927 9847 2928 9907 2952 9914 2964 9907
      2975 9892 3003 9880
TIME...MOT...LOC 0955Z 269DEG 35KT 2999 9828 2976 9820
          2956 9822 2930 9848

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:52 AM CDT, 0 minutes earlier.

Area forecast discussion, May 14, 3:52 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT WED MAY 14 2008

.DISCUSSION...
CURRENT CONVECTIVE ACTIVITY WILL CONTINUE TRACKING EAST AND EXIT
THE REGION AFTER 10 AM.

THE UPPER LOW MAINTAINS A DUE EAST MOVEMENT INTO SE NEW
MEXICO...APPROX 20 MPH SPEED. BRINGING THE DRY SLOT OVER THE
NORTHWEST COUNTIES AT 18Z, COINCIDENT WITH THE DRY LINE. THE DRY
SLOT/UPPER JET REMAINS OVER THE DRY LINE OVER THE WESTERN HILL
COUNTRY THROUGH 10 PM TONIGHT.

ENOUGH INSTABILITY WITH DAYTIME HEATING AND AMPLE PRECIPITABLE WATER
ALONG WITH DIFLUENT FLOW AS THE NOSE OF THE 300MB JET WILL MAKE FOR
ANOTHER ROUND OF SEVERE THUNDERSTORMS ALONG THE DRY LINE.

THURSDAY AND FRIDAY - - THE TRANSITIONAL WEATHER PATTERN DEVELOPS
ANOTHER UPPER LOW OVER NORTHWEST MEXICO WITH A PROGRESSIVE UPPER
TROUGH MOVE SOUTHEAST THROUGH THE MIDWEST AND SWINGS EAST THROUGH
NEW ENGLAND. THIS PATTERN WILL SEND A COLDER AIRMASS SOUTH THROUGH
THE STATE GRADUALLY PUSHING THE COLD FRONTAL BOUNDARY INTO THE
GULF WHILE OVERRUNNING HIGH CLOUDINESS STREAM ACROSS THE AREA.
LOCALLY HEAVY RAIN WILL BE POSSIBLE THURSDAY...TAPERING OFF THURSDAY
NIGHT AS THE RAINY PATTERN SHIFTS SOUTH.

SATURDAY THROUGH TUESDAY - -THE UPPER LOW RETROGRADES TO BAJA
WITH AN ALMOST EAST-WEST TROF AXIS FROM BAJA TO THE RED
RIVER...AND A STRONG NORTH FLOW THROUGH THE MID SECTIONS OF THE
UNITED STATES. THE UPPER TROF AXIS SHIFTS SOUTH THROUGH TEXAS,
ALLOWING THE DRY NORTHERLY FLOW TO MOVE INTO THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              89  70  80  60  80 /  50  30  50  10  -
AUSTIN BERGSTROM INTL AIRPORT  88  69  81  58  79 /  50  30  50  10  10
DEL RIO INTL AIRPORT           95  70  88  65  77 /  20  30  20  30  20
SAN ANTONIO INTL AIRPORT       89  71  81  63  78 /  40  30  50  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

06/04
Hazardous weather outlook, May 13, 3:58 PM CDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 PM CDT TUE MAY 13 2008

TXZ171>173-183>194-202>209-217>225-228-141200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
358 PM CDT TUE MAY 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. ISOLATED
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
EDWARDS PLATEAU THIS EVENING...THEN SPREAD EAST AND BECOME MORE
NUMEROUS LATE TONIGHT OVER THE HILL COUNTRY AND NEAR THE AUSTIN
METRO AREA. LOCALLY HEAVY RAINS OF 1 TO 3 INCHES MAY RESULT IN AN
ISOLATED FLASH FLOOD THREAT...GENERALLY NORTH OF A CAMP WOOD TO
SAN MARCOS TO GIDDINGS LINE. OTHERWISE... THE PRIMARY THREATS ARE
FOR LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE WEDNESDAY
AFTERNOON THROUGH EARLY THURSDAY MORNING. LARGE HAIL AND DAMAGING
WINDS ARE THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OR LATE WEDNESDAY.

In the hours before

Special weather statement, May 14, 1:01 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
101 AM CDT WED MAY 14 2008

TXZ183-202-217-140700-
KINNEY-MAVERICK-VAL VERDE-
101 AM CDT WED MAY 14 2008

...A STRONG THUNDERSTORM WAS AFFECTING KINNEY...MAVERICK AND VAL
VERDE COUNTIES...

AT 1257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 25 MILES SOUTHWEST OF DEL RIO...MOVING
NORTHEAST AT 36 MPH.

THIS STORM WILL MOVE ACROSS THE RIO GRANDE BETWEEN DEL RIO AND
QUEMADO BY 155 AM CDT.

DIME SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS
STORM.
Special weather statement, May 14, 1:35 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
135 AM CDT WED MAY 14 2008

TXZ185-203-140730-
REAL-UVALDE-
135 AM CDT WED MAY 14 2008

...A STRONG THUNDERSTORM WAS AFFECTING REAL AND UVALDE COUNTIES...

AT 131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF MONTELL...OR 23 MILES SOUTHWEST
OF LEAKEY...MOVING EAST AT 45 MPH.

THIS STORM WILL BE NEAR...
  6 MILES NORTH OF REAGAN WELLS BY 155 AM CDT.
  RIO FRIO BY 200 AM CDT.

DIME SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS
STORM.
Local storm report, May 14, 2:45 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
245 AM CDT WED MAY 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0235 AM     HAIL             LEAKEY                  29.73N  99.76W
05/14/2008  M0.50 INCH       REAL               TX   LAW ENFORCEMENT

            ON THE NORTH SIDE OF THE STORM

&&

EVENT NUMBER 00112

JPB
Local storm report, May 14, 2:53 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
253 AM CDT WED MAY 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             SPOFFORD                29.17N 100.42W
05/14/2008  E0.50 INCH       KINNEY             TX   LAW ENFORCEMENT

            VERY HEAVY RAINS

&&

EVENT NUMBER 00113

JPB
Local storm report, May 14, 3:11 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
311 AM CDT WED MAY 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0235 AM     HAIL             LEAKEY                  29.73N  99.76W
05/14/2008  M0.50 INCH       REAL               TX   LAW ENFORCEMENT

            ON THE NORTH SIDE OF THE STORM

0240 AM     HAIL             SPOFFORD                29.17N 100.42W
05/14/2008  E0.50 INCH       KINNEY             TX   LAW ENFORCEMENT

            VERY HEAVY RAINS

0250 AM     HAIL             SPOFFORD                29.17N 100.41W
05/14/2008  M1.00 INCH       KINNEY             TX   LAW ENFORCEMENT

            STRONG WINDS AND VERY HEAVY RAIN

0250 AM     HAIL             6 W BRACKETTVILLE       29.33N 100.51W
05/14/2008  M1.75 INCH       KINNEY             TX   LAW ENFORCEMENT

&&

EVENT NUMBER 00112 00113 00114 00115

JPB
Local storm report, May 14, 3:52 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT WED MAY 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0348 AM     HAIL             1 SW SABINAL            29.32N  99.47W
05/14/2008  M0.75 INCH       UVALDE             TX   TRAINED SPOTTER

&&

EVENT NUMBER 00116

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:20 PM CDTSevere Thunderstorm WarningEWXEdwards70 min
May 13, 7:44 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde31 min
May 13, 8:17 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde28 min
May 13, 8:28 PM CDTSevere Thunderstorm WarningEWXKinney24 min
May 13, 8:29 PM CDTSevere Thunderstorm WarningEWXEdwards, Real61 min
May 13, 9:37 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kerr, Real53 min
May 13, 10:39 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr51 min
May 14, 1:27 AM CDTTornado WarningEWXKinney, Maverick63 min
May 14, 1:58 AM CDTSevere Thunderstorm WarningEWXBandera, Kinney, Real, Uvalde62 min
May 14, 2:23 AM CDTAreal Flood AdvisoryEWXEdwards, Real, Uvalde2 hr
May 14, 2:28 AM CDTTornado WarningEWXKinney, Maverick, Uvalde, Zavala47 min
May 14, 2:59 AM CDTSevere Thunderstorm WarningEWXBandera, Kinney, Medina, Real, Uvalde61 min
May 14, 3:02 AM CDTAreal Flood AdvisoryEWXBandera, Real118 min
May 14, 3:08 AM CDTSevere Thunderstorm WarningEWXEdwards56 min
May 14, 3:24 AM CDTSevere Thunderstorm WarningEWXLlano66 min
May 14, 3:35 AM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr25 min
May 14, 4:12 AM CDTSevere Thunderstorm WarningEWXBurnet, Williamson63 min
May 14, 4:45 AM CDTAreal Flood AdvisoryEWXBandera, Edwards, Kerr, Real, Uvalde, Val Verde2 hr
May 14, 4:51 AM CDTSevere Thunderstorm WarningEWXBexar, Caldwell, Comal, Gonzales, Guadalupe, Hays69 min
May 14, 5:04 AM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson56 min
May 14, 5:19 AM CDTAreal Flood AdvisoryEWXBurnet116 min
May 14, 6:30 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano79 min
May 14, 8:01 AM CDTSevere Thunderstorm WarningEWXComal, Hays, Travis37 min
May 14, 8:55 AM CDTAreal Flood AdvisoryEWXHays, Travis2 hr
May 14, 9:07 AM CDTFlash Flood WarningEWXFayette3 hr
May 14, 4:30 PM CDTSevere Thunderstorm WarningEWXMaverick75 min
May 14, 5:20 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala55 min
May 14, 5:58 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala62 min
May 14, 6:20 PM CDTTornado WarningEWXFrio, Medina, Uvalde, Zavala40 min
May 14, 6:26 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala64 min
May 14, 6:37 PM CDTTornado WarningEWXLlano38 min
May 14, 6:48 PM CDTTornado WarningEWXAtascosa, Frio, Zavala42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.